Skip to Main Content

Conformal Geometry and Dynamics

Published by the American Mathematical Society since 1997, the purpose of this electronic-only journal is to provide a forum for mathematical work in related fields broadly described as conformal geometry and dynamics. All articles are freely available to all readers and with no publishing fees for authors.

ISSN 1088-4173

The 2020 MCQ for Conformal Geometry and Dynamics is 0.49.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Conformal automorphisms of countably connected regions
HTML articles powered by AMS MathViewer

by Ian Short
Conform. Geom. Dyn. 17 (2013), 1-5
Published electronically: January 9, 2013


We prove that the conformal automorphism group of a countably connected circular region of connectivity at least three is either a Fuchsian group or a discrete elementary group of Möbius transformations.
Similar Articles
  • Retrieve articles in Conformal Geometry and Dynamics of the American Mathematical Society with MSC (2010): 30C20, 30C35, 30F35, 30F45
  • Retrieve articles in all journals with MSC (2010): 30C20, 30C35, 30F35, 30F45
Bibliographic Information
  • Ian Short
  • Affiliation: Department of Mathematics and Statistics, The Open University, Milton Keynes MK7 6AA, United Kingdom
  • MR Author ID: 791601
  • ORCID: 0000-0002-7360-4089
  • Received by editor(s): July 25, 2012
  • Published electronically: January 9, 2013
  • © Copyright 2013 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Conform. Geom. Dyn. 17 (2013), 1-5
  • MSC (2010): Primary 30C20, 30C35; Secondary 30F35, 30F45
  • DOI:
  • MathSciNet review: 3005739